Asymptotic Behavior of Solutions of Systems of Functional Differential Equations with Nonlinear Deviation of Argument

Authors

  • A. P. Oleinichenko

Abstract

For systems of functional differential equations with nonlinear deviation of argument, we obtain sufficient conditions for the existence of families of their solutions that are continuously differentiable for tR +. We also investigate the asymptotic behavior of these solutions.

Published

25.01.2002

Issue

Section

Research articles

How to Cite

Oleinichenko, A. P. “Asymptotic Behavior of Solutions of Systems of Functional Differential Equations With Nonlinear Deviation of Argument”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 1, Jan. 2002, pp. 71-77, https://umj.imath.kiev.ua/index.php/umj/article/view/4041.